# SDR HNAA2020020500044

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 43,793 hours, 40,126 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Condition: Faulted
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS CT MESS, RUDDER SYS 2 INOP, IN FLT (TAKE-OFF). R+R RUDDER #2 PRESSURE SWITCH IAW AMM 27-23-04. OPS CHECK GOOD OK FOR SERVICE. EICAS MESS, RUDDER SYS 2 INOP, IN FLT. T/S IAW FIM TASK 27-23-00-810-802-A. FOUND RUDDER PRIORITY RELAY K0384 TO AT FAULT. R/R'D RELAY IAW MM 20-13-02/400, OPS CK GOOD TO 160 KTS.
